# SDR A6WA201305294967

- Difficulty date: May 12, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 22,723 hours, 21,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON TOP OF FLOOR SUPPORT STRUCTURE RBL 36 AND FS 559.  REMOVED CORROSION ON RT FLOOR SILL AT 359 IAW REO 601R-53-41-666, REV C.  REMOVED UNSERVICEABLE STRAP AT FS 559, RBL 27 TO RBL 36.  FABRICATED AND INSTALLED NEW SERVICEABLE STRAP.
